Edmond Koudjinan
Kaloshin Group
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

V. Kaloshin, E. Koudjinan, and K. Zhang, “Birkhoff conjecture for nearly centrally symmetric domains,” Geometric and Functional Analysis, vol. 34. Springer Nature, pp. 1973–2007, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

E. Koudjinan and V. Kaloshin, “On some invariants of Birkhoff billiards under conjugacy,” Regular and Chaotic Dynamics, vol. 27, no. 6. Springer Nature, pp. 525–537, 2022.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

L. Chierchia and E. Koudjinan, “V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates,” Regular and Chaotic Dynamics, vol. 26, no. 1. Springer Nature, pp. 61–88, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

V. Kaloshin and E. Koudjinan, “Non co-preservation of the 1/2 and 1/(2l+1)-rational caustics along deformations of circles,” arXiv. .
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

E. Koudjinan, “A KAM theorem for finitely differentiable Hamiltonian systems,” Journal of Differential Equations, vol. 269, no. 6. Elsevier, pp. 4720–4750, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

A. Golmakani, E. Koudjinan, S. Luzzatto, and P. Pilarczyk, “Rigorous numerics for critical orbits in the quadratic family,” Chaos, vol. 30, no. 7. AIP, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

L. Chierchia and E. Koudjinan, “V. I. Arnold’s ‘pointwise’ KAM theorem,” Regular and Chaotic Dynamics, vol. 24. Springer, pp. 583–606, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

V. Kaloshin, E. Koudjinan, and K. Zhang, “Birkhoff conjecture for nearly centrally symmetric domains,” Geometric and Functional Analysis, vol. 34. Springer Nature, pp. 1973–2007, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

E. Koudjinan and V. Kaloshin, “On some invariants of Birkhoff billiards under conjugacy,” Regular and Chaotic Dynamics, vol. 27, no. 6. Springer Nature, pp. 525–537, 2022.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

L. Chierchia and E. Koudjinan, “V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates,” Regular and Chaotic Dynamics, vol. 26, no. 1. Springer Nature, pp. 61–88, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

V. Kaloshin and E. Koudjinan, “Non co-preservation of the 1/2 and 1/(2l+1)-rational caustics along deformations of circles,” arXiv. .
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

E. Koudjinan, “A KAM theorem for finitely differentiable Hamiltonian systems,” Journal of Differential Equations, vol. 269, no. 6. Elsevier, pp. 4720–4750, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

A. Golmakani, E. Koudjinan, S. Luzzatto, and P. Pilarczyk, “Rigorous numerics for critical orbits in the quadratic family,” Chaos, vol. 30, no. 7. AIP, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

L. Chierchia and E. Koudjinan, “V. I. Arnold’s ‘pointwise’ KAM theorem,” Regular and Chaotic Dynamics, vol. 24. Springer, pp. 583–606, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv